# SDR SWAA2022030727364

- Difficulty date: April 16, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT; STA 420-440; R/H SIDE SHIELD ABOVE STR 26R; MULTIPLE AREAS OF BARE METAL AND EVIDENCE OF CORROSION AT AFT END UPPER SURFACE / REMOVED CORROSION FROM R/H SIDE SHIELD ABOVE STR 26R IAW SRM 51-10-02-0G-0. VERIFIED REMOVAL W/10X MAGNIFING GLASS. ORG T=.032 REM T=.025 LOSS=.009 MAX ALLOWABLE LOSS=.0032 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. INSTALLED NEW R/H SIDE SHIELD IAW SRM 51-40-02-0G-0 & B DWG 143A0080.
